# SDR CA071112002

- Difficulty date: October 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 15,045 hours
- Engine: Allsn 250C20B
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 369A75058
- Condition: Broken
- Location: Rudder Pedels
- Part time: 15,663 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER PEDALS WERE FOUND TO BE LOOSE IN MOUNTS ON FURTHER INVESTIGATION IT WAS FOUND THE BRACKET THAT THE RUDDER PEDALS MOUNT IN WAS BROKEN ON (3) OF THE (4) MOUNTING BOLT EARS. (TC NR 20071112002)
